# SDR COMA9660027

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Aileron Contl
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOTS AILERON CONTROLS SEEM TO BE EITHER LOOSE OR BINDING.  INSPECTED AILERON CONTROL PATH AND FOUND NO DEFECTS.  CLEANED AND LUBED AILERON CABLE PATH.
